# SDR SWAA101317

- Difficulty date: March 4, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 71,864 hours, 59,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EMERGENCY EXIT LIGHT BRACKET BROKEN O/B SIDE OF FORWARD JUMPSEAT.  SECURED BRACKET PER MM.
